# SDR AALA20100105TUL17

- Difficulty date: November 19, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13D HAS BROKEN SHROUD.  REPLACED SHROUD AND LENS.
